# SDR DALA2025011700419

- Difficulty date: January 12, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 74,356 hours, 24,402 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 OVER WING EMERGENCY HATCHES FALLING OFF OF ONE OF THE WINGS AND CONTACTING THE GROUND DURING THE EVACUATION. CORRECTIVE ACTION: FOUND LINING DAMAGED AND HATCH COVER DAMAGED ON THE LT FWD OVERWING DOOR REPAIR LINING REF B757 CMM 25-22 AND REPLACED HATCH COVER REF B757 AMM 25-22. PERFORMED A PRESSURE LEAK TEST PER B757 AMM 05-51-24-702- 001. LEAK CHECK GOOD. (0757306)
